# SDR DALA2017062404942

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 42,149 hours, 27,811 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 487-490
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP WEB RBL 54 TO 60, BS 487 TO 490.  THE DAMAGE WAS REMOVED IAW SRM 53-00-55 2R, REPAIR 4, FIG 215. HFEC INSPECTION WAS ACCOMPLISHED AFTER DAMAGE REMOVED AND NO CRACK INDICATIONS WERE FOUND IAW NDT SPM 06-10-01.001.  THE REPAIR WAS FABRICATED IAW SRM 53-00-55-2R-4, FIG. 215.
